Fast and furious: flecainide toxicity presenting as monomorphic ventricular tachycardia.
Аннотация
A 63-year-old woman on flecainide, furosemide, and triamterene-hydrochlorothiazide presented with weakness and diarrhoea. She had profound hyponatraemia, hypokalaemia and a pre-renal acute kidney injury (AKI). Her ECG showed a regular wide complex tachycardia concerning for monomorphic ventricular tachycardia. She was haemodynamically stable and treated with aggressive electrolyte repletion and amiodarone. Flecainide toxicity can present as a variety of arrhythmias and early recognition is crucial. This case focuses on flecainide toxicity from multiple concomitant insults: diuretic use, diarrhoea, hypokalaemia, hyponatraemia and pre-renal AKI. We emphasise the importance of close outpatient monitoring of electrolytes in a patient on diuretics and flecainide to prevent life-threatening arrhythmias. We discourage use of multiple diuretics in patients taking flecainide.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.